CASE REPORT
Year : 2015  |  Volume : 6  |  Issue : 2  |  Page : 114-115

Olanzapine-induced tender pitting pre-tibial edema


Department of Psychiatry, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry, India

Correspondence Address:
Vikas Menon
Department of Psychiatry, Jawaharlal Institute of Postgraduate Medical Education and Research, Puducherry - 605 006
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0976-500X.155494

Rights and Permissions

Antipsychotic-induced edema is uncommonly encountered in clinical practice. We report a case of tender pitting pre-tibial edema with olanzapine in a woman with no medical comorbidities. The peculiar distribution of edema resulted in diagnostic confusion necessitating specific investigations. Eventually, the edema resolved following complete stoppage of the drug, but caused distress to the patient and the caregiver.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2322    
    Printed28    
    Emailed0    
    PDF Downloaded221    
    Comments [Add]    
    Cited by others 2    

Recommend this journal